# SDR DALA2023111309283

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0057930) RH LOWER 663 VAPOR BARRIER UPPER I/B SUPPORT ANGLE IS CRACKED IN PACKS BAY. REMOVED DAMAGED SECTION OF RH BS 663 VAPOR BARRIER UPPER SUPPORT ANGLE AND REPAIRED I.A.W. B737 SRM 57-10-10-2R-5.
